RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2013, Volume 46, Issue 3, 35201, 25 pages (Mi jpha16)  

Characteristic classes of $\mathrm{SL}(N,\mathbb{C})$-bundles and quantum dynamical elliptic $R$-matrices

A. Levinab, M. Olshanetskyb, A. Smirnovbc, A. Zotovb

a Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova Str., Moscow, 117312, Russia
b Institute of Theoretical and Experimental Physics, Moscow, 117218, Russia
c Mathematical Department, Columbia University, New York, NY 10027, USA

Funding Agency Grant Number
Russian Foundation for Basic Research 09-02-00393
09-01-92437
09-01-93106
12-01-00482
12-01-33071
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
Ministry of Education and Science of the Russian Federation MK-1646.2011.1
11 11.G34.31.0023
The work was supported by grants RFBR-09-02-00393, RFBR-09-01-92437-KE_a and by the Federal Agency for Science and Innovations of Russian Federation under contract 14.740.11.0347. The work of AZ and AS was also supported by the Russian President fund MK-1646.2011.1, RFBR-09-01-93106-NCNIL_a, RFBR-12-01-00482 and RFBR-12-01-33071 molaved. The work of AL was partially supported by AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023.


DOI: https://doi.org/10.1088/1751-8113/46/3/035201


Bibliographic databases:

Received: 29.08.2012
Revised: 15.11.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019